# SDR IXXA20200323008

- Difficulty date: March 21, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N395CM
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 99,413 hours, 16,045 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Part serial: DM451468
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE CHECK FINDING: EMERGENCY FLASHLIGHT WILL NOT ILLUMINATE. REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERY IAW B767 AMM 25-05-03. OPS CHECK GOOD AT THIS TIME
